Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Surface subgroups from homology

Danny Calegari

Geometry & Topology 12 (2008) 1995–2007
Bibliography
1 C Bavard, Longueur stable des commutateurs, Enseign. Math. $(2)$ 37 (1991) 109 MR1115747
2 M Bestvina, Questions in geometric group theory
3 D Calegari, scl, monograph
4 D Calegari, Stable commutator length is rational in free groups arXiv:0802.1352
5 D Gabai, Foliations and the topology of $3$–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
6 S M Gersten, Cohomological lower bounds for isoperimetric functions on groups, Topology 37 (1998) 1031 MR1650363
7 C M Gordon, D D Long, A W Reid, Surface subgroups of Coxeter and Artin groups, J. Pure Appl. Algebra 189 (2004) 135 MR2038569
8 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) 5 MR686042
9 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
10 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
11 J Hempel, $3$–Manifolds, Ann. of Math. Studies 86, Princeton University Press (1976) MR0415619
12 S Mac Lane, Homology, Die Grund. der math. Wissenschaften 114, Academic Press Publishers (1963) MR0156879
13 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. $(2)$ 17 (1978) 555 MR0494062
14 J P Serre, Trees, Springer Monographs in Math., Springer (2003) MR1954121
15 W P Thurston, A norm for the homology of $3$–manifolds, Mem. Amer. Math. Soc. 59 (1986) MR823443